PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should I do if I have diarrhea after chemotherapy treatment for lung cancer?

ANSWER

Frequent bowel movements that are loose or watery can get in the way of your daily life. They can also drain too much liquid from your body. Skip dairy and high-fiber, greasy, or spicy foods. Drink water or suck on ice chips, and call you doctor if your symptoms last more than a day.

SOURCES:

American Cancer Society: “Surgery for non-small cell lung cancer.”

American Cancer Society: “Chemotherapy for non-small cell lung cancer.”

American Cancer Society: “Getting Help for Nausea and Vomiting.”

University of Southern California Keck School of Medicine: “A Patient’s Guide to Lung Surgery.”

Lung Cancer Alliance: “Hair Loss.”

Memorial Sloan Kettering Cancer Center: “Blood Clotting: Thrombosis.”

University of Michigan Health System: “Thoracic Surgery -- After Your Lung Surgery Patient Education -- Discharge Information.”

American Cancer Society: “Diarrhea.”

LungCancer.org: “Understanding and Managing Chemotherapy Side Effects: Constipation.”

LungCancer.org: “Understanding and Managing Chemotherapy Side Effects: Fatigue.”

American Cancer Society: “Infection in People With Cancer.”

Radiological Society of North America: “Lung Cancer Treatment.”

American Cancer Society: “Targeted therapies for non-small cell lung cancer.”

Garrido-Castro, C. April 2013.  Translational Lung Cancer Research,

National Cancer Institute: ‘FDA Approves First Immunotherapy Treatment for Lung Cancer.”

Reviewed by Laura J. Martin on July 11, 2018

SOURCES:

American Cancer Society: “Surgery for non-small cell lung cancer.”

American Cancer Society: “Chemotherapy for non-small cell lung cancer.”

American Cancer Society: “Getting Help for Nausea and Vomiting.”

University of Southern California Keck School of Medicine: “A Patient’s Guide to Lung Surgery.”

Lung Cancer Alliance: “Hair Loss.”

Memorial Sloan Kettering Cancer Center: “Blood Clotting: Thrombosis.”

University of Michigan Health System: “Thoracic Surgery -- After Your Lung Surgery Patient Education -- Discharge Information.”

American Cancer Society: “Diarrhea.”

LungCancer.org: “Understanding and Managing Chemotherapy Side Effects: Constipation.”

LungCancer.org: “Understanding and Managing Chemotherapy Side Effects: Fatigue.”

American Cancer Society: “Infection in People With Cancer.”

Radiological Society of North America: “Lung Cancer Treatment.”

American Cancer Society: “Targeted therapies for non-small cell lung cancer.”

Garrido-Castro, C. April 2013.  Translational Lung Cancer Research,

National Cancer Institute: ‘FDA Approves First Immunotherapy Treatment for Lung Cancer.”

Reviewed by Laura J. Martin on July 11, 2018

NEXT QUESTION:

What should I do if I have constipation after chemotherapy treatment for lung cancer?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: